CSpace  > 应用数学研究所
删失数据平滑非参数分位估计
安鸿志; 周勇
1996
Source Publication应用数学学报
ISSN0254-3079
Volume019Issue:001Pages:89
Abstract文中在随机右删失意义下,对于未知分布函数的分位点,基于PL估计给出了一种平滑的非参数核分位估计,推导出了该估计的逐点和一致强弱Bahadur类型表示定理,并由此结果获得了平滑分位计的渐近正态性及重对数律等深刻结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36308
Collection应用数学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
安鸿志,周勇. 删失数据平滑非参数分位估计[J]. 应用数学学报,1996,019(001):89.
APA 安鸿志,&周勇.(1996).删失数据平滑非参数分位估计.应用数学学报,019(001),89.
MLA 安鸿志,et al."删失数据平滑非参数分位估计".应用数学学报 019.001(1996):89.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[安鸿志]'s Articles
[周勇]'s Articles
Baidu academic
Similar articles in Baidu academic
[安鸿志]'s Articles
[周勇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[安鸿志]'s Articles
[周勇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.